RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 15, Issue 4, Pages 641–650 (Mi mz7388)  

Random hypertrees and hyperforests

V. N. Lyamin, B. I. Selivanov


Abstract: We prove the asymptotic normality of the number of edges in a random hypertree and a limiting Poisson law for the number of components in a random hyperforest.

Full text: PDF file (586 kB)

English version:
Mathematical Notes, 1974, 15:4, 380–385

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 24.04.1972

Citation: V. N. Lyamin, B. I. Selivanov, “Random hypertrees and hyperforests”, Mat. Zametki, 15:4 (1974), 641–650; Math. Notes, 15:4 (1974), 380–385

Citation in format AMSBIB
\Bibitem{LyaSel74}
\by V.~N.~Lyamin, B.~I.~Selivanov
\paper Random hypertrees and hyperforests
\jour Mat. Zametki
\yr 1974
\vol 15
\issue 4
\pages 641--650
\mathnet{http://mi.mathnet.ru/mz7388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=354439}
\zmath{https://zbmath.org/?q=an:0301.05129|0299.05123}
\transl
\jour Math. Notes
\yr 1974
\vol 15
\issue 4
\pages 380--385
\crossref{https://doi.org/10.1007/BF01095132}


Linking options:
  • http://mi.mathnet.ru/eng/mz7388
  • http://mi.mathnet.ru/eng/mz/v15/i4/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:93
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019